Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 3, Pages 197-203
http://dx.doi.org/10.1155/S0161171201003234

On a stochastic inventory model with deteriorating items

1Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod 123, Oman
2Department of Mathematics and Operations Research, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 13 April 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Aggoun, L. Benkherouf, and L. Tadj, “On a stochastic inventory model with deteriorating items,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 3, pp. 197-203, 2001. https://doi.org/10.1155/S0161171201003234.